MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.This complaint was received as part of a clinical survey.Contact information and specific patient details were not disclosed as part of the survey.As such, additional information and the subject sample cannot be obtained.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported the hub on the extension to the catheter is coming undone pretty easily.It¿s disconnecting from the iv fluid, and in ct the pressure is actually blowing the hub off the connector and spraying contrast everywhere.They mentioned this has been happening for the past few months.A specific number of affected devices or patients was not provided by the complainant.

Brand Name
STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer Contact
chelsea raehl
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key25107971
Report Number3006260740-2026-03207
Device Sequence Number10249273
Product Code FPA
UDI-Device Identifier00801741082542
UDI-Public(01)00801741082542
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIVK0136
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown